# SDR CALA2018121402575

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 106,784 hours, 16,581 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Rudder
- Condition: Frozen
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT AIRCRAFT EXPERIENCED DUTCH ROLLS LIMITED AUTHORITY ON RIGHT RUDDER CHECKING RUDDER . PER INBD CREW, THE RT RUDDER WAS FROZE(WOULD NOT MOVE0 AND THE L EFT RUDDER WOULD BARELY MOVE. A/P WAS SELECTED OFF, NO CHANGE. CHECKING RUDDER HARDAWARE. ALL REQUESTED CHECKS FROM EG & BOEING COMPLETE` COMPLETED WORK REFERENCE AVO7270 REV A IN ADDITION TO CORROLATED TASKS COMPLETED ON LP 8482210,8482187,8478714,8469708,8471728,8 471733,8471741,8471755,8471761,8471779 AND 8471772.TOMC K.HUTCHI NSON AND TOMC MANAGER MIKE MC NEELEY CONCUR WITH TASKS ACCOMPLIS HED. ADD EMP:U332741 U331675
